Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 60, Issue 2 (1995), 654-672.
Model Completions and Omitting Types
Universal theories with model completions are characterized. A new omitting types theorem is proved. These two results are used to prove the existence of a universal $\aleph_0$-categorical partial order with an interesting embedding property. Other aspects of these results also are considered.
J. Symbolic Logic, Volume 60, Issue 2 (1995), 654-672.
First available in Project Euclid: 6 July 2007
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Millar, Terrence. Model Completions and Omitting Types. J. Symbolic Logic 60 (1995), no. 2, 654--672. https://projecteuclid.org/euclid.jsl/1183744761